# SDR DALA2015040602649

- Difficulty date: April 4, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED 4E GAP COVER NOSE SKIN IS CRACKED.  C/W LT WING FIXED L/E GAP COVER NOSE SKIN REPAIR IAW ERA 529550-14MA.  LP1891143
